# SDR IPXA09M55717

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48576
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT WING UPPER SKIN DENTED ON I/B FLAP.  REPAIR PER EO MD-11-5750-33299A.
